# SDR CALA2021101101852

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 42,480 hours, 14,671 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Rib9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H CRACK NOTED ON R/H LOWER HORIZONTAL STAB ON RIB 9, STATION 157.1 AFT OF PREVIOUS REPAIR. (REF AAR RFD NR 99911902). INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 TOMC-APPROVAL FROM SC1ELBYC COMMENT STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. DIP CRITERIA FOR REINSPECTION IS CORRECT. DIP APPROVED. REMOVED DAMAGE CRACK & REPAIRED ARE ON R/H HORIZONTAL STAB LOWER QC SKIN ALONG RIB 9 STA 157.1 AFT OF PREVIOUS REPAIR IAW B737-900E R SRM 55-10-01-2R-11;THIS REPAIR IS A CATEGORY B & REQUIRES REPE AT INSPECTION GIVEN AT B737-900ER SRM 55-10-01-2R-11 STEP 5 TABL E 204 (WORK ACCOMPLISHED BY V931931 & AAR QC V935579). QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
